Sur la solution à support compact de l'equation d'Euler compressible

Tetu Makino, Seiji Ukai, Shuichi Kawashima

Research output: Contribution to journalArticle

108 Citations (Scopus)

Abstract

The Cauchy problem for the compressible Euler equation is discussed with compactly supported initials. To establish the localexistence of classical solutions by the aid of the theory of quasilinear symmetric hyperbolic systems, a new symmetrization is introduced which works for initials having compact support or vanishing at infinity. It is further shown that as far as the classical solution is concerned, its support does not change, and that the life span is finite for any solution except for the trivial zero solution.

Original languageFrench
Pages (from-to)249-257
Number of pages9
JournalJapan Journal of Applied Mathematics
Volume3
Issue number2
DOIs
Publication statusPublished - 1986 Dec 1
Externally publishedYes

Fingerprint

Compressible Euler Equations
Compact Support
Classical Solution
Euler
Symmetric Hyperbolic Systems
Symmetrization
Life Span
Euler equations
Cauchy Problem
Trivial
Infinity
Zero

Keywords

  • compactly supported solution
  • compressible Euler equation
  • non-existence of global solution
  • quasi-linear symmetric hyperbolic system

ASJC Scopus subject areas

  • Engineering(all)
  • Applied Mathematics

Cite this

Sur la solution à support compact de l'equation d'Euler compressible. / Makino, Tetu; Ukai, Seiji; Kawashima, Shuichi.

In: Japan Journal of Applied Mathematics, Vol. 3, No. 2, 01.12.1986, p. 249-257.

Research output: Contribution to journalArticle

@article{1788db067fda49bda9637e4d79c6b28e,
title = "Sur la solution {\`a} support compact de l'equation d'Euler compressible",
abstract = "The Cauchy problem for the compressible Euler equation is discussed with compactly supported initials. To establish the localexistence of classical solutions by the aid of the theory of quasilinear symmetric hyperbolic systems, a new symmetrization is introduced which works for initials having compact support or vanishing at infinity. It is further shown that as far as the classical solution is concerned, its support does not change, and that the life span is finite for any solution except for the trivial zero solution.",
keywords = "compactly supported solution, compressible Euler equation, non-existence of global solution, quasi-linear symmetric hyperbolic system",
author = "Tetu Makino and Seiji Ukai and Shuichi Kawashima",
year = "1986",
month = "12",
day = "1",
doi = "10.1007/BF03167100",
language = "French",
volume = "3",
pages = "249--257",
journal = "Japan Journal of Industrial and Applied Mathematics",
issn = "0916-7005",
publisher = "Springer Japan",
number = "2",

}

TY - JOUR

T1 - Sur la solution à support compact de l'equation d'Euler compressible

AU - Makino, Tetu

AU - Ukai, Seiji

AU - Kawashima, Shuichi

PY - 1986/12/1

Y1 - 1986/12/1

N2 - The Cauchy problem for the compressible Euler equation is discussed with compactly supported initials. To establish the localexistence of classical solutions by the aid of the theory of quasilinear symmetric hyperbolic systems, a new symmetrization is introduced which works for initials having compact support or vanishing at infinity. It is further shown that as far as the classical solution is concerned, its support does not change, and that the life span is finite for any solution except for the trivial zero solution.

AB - The Cauchy problem for the compressible Euler equation is discussed with compactly supported initials. To establish the localexistence of classical solutions by the aid of the theory of quasilinear symmetric hyperbolic systems, a new symmetrization is introduced which works for initials having compact support or vanishing at infinity. It is further shown that as far as the classical solution is concerned, its support does not change, and that the life span is finite for any solution except for the trivial zero solution.

KW - compactly supported solution

KW - compressible Euler equation

KW - non-existence of global solution

KW - quasi-linear symmetric hyperbolic system

UR - http://www.scopus.com/inward/record.url?scp=0000967240&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000967240&partnerID=8YFLogxK

U2 - 10.1007/BF03167100

DO - 10.1007/BF03167100

M3 - Article

VL - 3

SP - 249

EP - 257

JO - Japan Journal of Industrial and Applied Mathematics

JF - Japan Journal of Industrial and Applied Mathematics

SN - 0916-7005

IS - 2

ER -